MathSciNet Relay Station
MathSciNet bibliographic data
MR1954077 60H15 (35Q55 35R60)
de Bouard, A.; Debussche, A. The stochastic nonlinear Schrödinger equation in $H^1$. Stochastic Anal. Appl. 21 (2003), no. 1, 97–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement